Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 259, NWS Wichita, KS

June 18, 2011Chase County, Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 18, 2011, 4:16 AM CDT for Chase County, Marion County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 4:16 AM CDT (09:16 UTC)
Expired
Jun 18, 2011, 4:45 AM CDT
In force
29 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chase County, KS, Marion County, KS

The radar

The Topeka radar (KTWX), 83 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2975 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WUUS53 KICT 180916
SVRICT
KSC017-115-180945-
/O.NEW.KICT.SV.W.0259.110618T0916Z-110618T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
416 AM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  EAST CENTRAL MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 445 AM CDT

* AT 413 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE   
  HAIL...AND WINDS OF 50 TO 60 MPH. THIS STORM WAS LOCATED NEAR      
  MARION...AND MOVING EAST TO NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLNVILLE...CEDAR POINT...ELMDALE AND HYMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3853 9664 3821 9662 3824 9710 3853 9712
TIME...MOT...LOC 0915Z 258DEG 29KT 3834 9694
WIND...HAIL 60MPH 1.00IN

$$

KLEINSASSER
2 follow-up statements
706 
WWUS53 KICT 180924
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
424 AM CDT SAT JUN 18 2011

KSC017-115-180945-
/O.CON.KICT.SV.W.0259.000000T0000Z-110618T0945Z/
MARION KS-CHASE KS-
424 AM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHASE AND EAST CENTRAL MARION COUNTIES UNTIL 445 AM CDT...

AT 423 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
WINDS OF 50 TO 60 MPH. THIS STORM WAS LOCATED NEAR CEDAR POINT...OR 
13 MILES EAST OF MARION...MOVING EAST TO NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELMDALE AND HYMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3853 9664 3821 9662 3824 9710 3853 9712
TIME...MOT...LOC 0924Z 258DEG 29KT 3830 9678
WIND...HAIL 60MPH 1.00IN

$$

KLEINSASSER
932 
WWUS53 KICT 180938
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
438 AM CDT SAT JUN 18 2011

KSC017-115-180948-
/O.EXP.KICT.SV.W.0259.000000T0000Z-110618T0945Z/
MARION KS-CHASE KS-
438 AM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHASE AND EAST
CENTRAL MARION COUNTIES WILL EXPIRE AT 445 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

LAT...LON 3853 9664 3821 9662 3824 9710 3853 9712
TIME...MOT...LOC 0938Z 258DEG 29KT 3832 9664

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:18 AM CDT, 58 minutes earlier.

Area forecast discussion, Jun 18, 3:18 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
318 AM CDT SAT JUN 18 2011

.DISCUSSION...
MAIN FORECAST CONCERN IS THE CHANCES FOR PRECIPITATION THIS
WEEKEND.

TODAY AND TONIGHT:
SURFACE BOUNDARY EXTENDED ACROSS SOUTHEAST AND SOUTH CENTRAL KANSAS
ALONG AND NEAR A COFFEYVILLE TO WICHITA LINE THEN SOUTHWARD INTO
NORTHERN OKLAHOMA. DECENT ISENTROPIC LIFT ALONG THIS BOUNDARY WITH
SCATTERED CONVECTION ON-GOING. THE PRECIPITATION SHOULD WANE THIS
MORNING THEN REDEVELOP IN CENTRAL KANSAS BY EARLY
AFTERNOON...SPREADING INTO SOUTH CENTRAL KANSAS BY MID TO LATE
AFTERNOON...THEN INTO SOUTHEAST KANSAS DURING THE EVENING. CAN NOT
RULE OUT THAT LIKE TODAY ANY STORMS THAT DUE DEVELOP THIS AFTERNOON
AND INTO THIS EVENING COME BECOME SEVERE WITH HAIL AND STRONG WINDS
THE MAIN THREAT ALONG WITH LOCALLY HEAVY RAIN. CONVECTION SHOULD BE
CONFINED TO JUST SOUTHEAST KANSAS BY MIDNIGHT.

SUNDAY:
THE SURFACE BOUNDARY AND LOW PRESSURE SYSTEM SHOULD MOVE OUT OF THE
AREA IN CORRESPONDENCE WITH THE UPPER LEVEL SHORTWAVE MOVING INTO
THE WESTERN GREAT LAKES. TO THE WEST AN UPPER LEVEL TROF WILL
CONTINUE TO DEEPEN AND MOVE INTO THE GREAT BASIN AREA. THIS SHOULD
SETUP A SURFACE LOW PRESSURE SYSTEM OVER EASTERN COLORADO. WILL SEE
A FAIRLY DESCENT PRESSURE GRADIENT OVER OUR AREA RESULTING IN BRISK
SOUTH WINDS. SHOULD STAY DRY DURING THE DAY BUT A DRYLINE IS
EXPECTED TO TRIGGER SCATTERED THUNDERSTORMS SUNDAY EVENING MAINLY
ALONG AND EAST OF THE TURNPIKE.

MONDAY THROUGH TUESDAY:
MONDAY WILL BE NEARLY A CARBON COPY OF SUNDAY. AS THE UPPER TROF
MOVES INTO THE WESTERN HIGH PLAINS THE SURFACE BOUNDARY SHOULD
BISECT CENTRAL KANSAS FROM NORTH TO SOUTH. AFTERNOON THUNDERSTORMS
WILL AGAIN FIRE ALONG THE BOUNDARY AND CONTINUE INTO THE OVERNIGHT
HOURS WITH HOT TEMPERATURES ONCE AGAIN. THE TROF AND BOUNDARY WILL
SUPPORT SEVERE THUNDERSTORM CHANCES FOR LATE IN THE DAY ALONG THE
COLD FRONT AS IT PUSHES EAST.

THIS WAVE WILL HELP PUSH THE COLD FRONT OUT OF THE AREA BY TUESDAY
EVENING.  THUNDERSTORM CHANCES ALONG THE FRONT WILL CONTINUE THROUGH
THE DAY TUESDAY...AND THE COOLER AIR BEHIND THE FRONT AND POSSIBLE
CLOUD COVER WILL AID IN KEEPING TEMPERATURES IN THE COOLER 80S.

WEDNESDAY THROUGH FRIDAY:
BY WEDNESDAY THE FRONT WILL BE WELL EAST OF THE AREA...AND FEEL ANY
POTENTIAL WRAP AROUND PRECIPITATION WILL BE EAST OF THE AREA AS
WELL. AM EXPECTING DRY CONDITIONS ON WEDNESDAY WITH TEMPERATURES IN
THE 80S. MODELS CONTINUE TO SHOW ANOTHER BOUNDARY SETTING UP
THURSDAY NEAR THE OKLAHOMA/KANSAS BORDER AND COULD BE THE FOCUS OF
THUNDERSTORMS FOR THURSDAY AND FRIDAY...BUT CONFIDENCE IN THIS
FEATURE IS LOW...HAVE KEPT SLIGHT CHANCES IN.

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
MOIST UNSTABLE AIR-MASS COMBINED WITH MID-LEVEL LIFT MAINTAINING
SCATTERED THUNDERSTORM POTENTIAL NORTH OF A COFFEYVILLE-WICHITA-
KINGMAN LINE. THE COMPLEX OF ENHANCED CONVECTION THAT EXTENDED
FROM NEAR NEWTON TO EMPORIA SHOULD MOVE EAST SOUTHEAST OVERNIGHT
AND BE INTO SOUTHWEST MISSOURI BY 12Z. REMAINDER OF THE SCATTERED
CONVECTION THOUGH WESTERN INTO CENTRAL KANSAS SHOULD WANE BY 15Z
WITH REDEVELOPMENT IN CENTRAL AND SOUTH CENTRAL KANSAS 18-21Z...SPREADING
INTO SOUTHEAST KANSAS BY 00Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    91  70  97  73 /  40  50  10  30
HUTCHINSON      89  68  97  73 /  40  40  10  10
NEWTON          89  69  96  72 /  40  50  10  30
ELDORADO        91  69  95  72 /  40  60  10  40
WINFIELD-KWLD   95  71  98  74 /  20  50  10  30
RUSSELL         86  66  94  70 /  20  20  10  10
GREAT BEND      87  67  96  70 /  30  20  10  10
SALINA          87  68  94  72 /  40  30  10  20
MCPHERSON       88  68  96  72 /  40  40  10  20
COFFEYVILLE     94  72  93  74 /  20  40  10  30
CHANUTE         91  70  92  73 /  40  60  10  30
IOLA            90  69  91  72 /  40  60  10  30
PARSONS-KPPF    92  72  93  74 /  30  50  10  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ELDER
Hazardous weather outlook, Jun 18, 3:59 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
359 AM CDT SAT JUN 18 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-190900-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
359 AM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MAINLY
SOUTH CENTRAL AND SOUTHEAST KANSAS SATURDAY AFTERNOON THEN INTO
THE EVENING AND OVERNIGHT HOURS. LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAIN ARE THE MAIN THREATS FROM THESE STORMS. IN
ADDITION...HEAT INDICES WILL CLIMB INTO THE 100 TO 105 DEGREE
RANGE ALONG THE KANSAS AND OKLAHOMA BORDER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY AND
MONDAY AFTERNOON AND EVENING MAINLY ALONG AND EAST OF
I-135. ONCE AGAIN LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAIN WILL BE THE MAIN THREAT. AFTERNOON HEAT INDICES WILL ONCE
AGAIN CLIMB TO THE 100 TO 105 DEGREE RANGE ALONG THE KANSAS AND
OKLAHOMA BORDER.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
TUESDAY MAINLY IN SOUTHEAST KANSAS AS A COLD FRONT MOVES THROUGH
THE AREA.

SCATTERED STORMS WILL RETURN TO THE AREA THURSDAY NIGHT AND
FRIDAY...MAINLY THROUGH CENTRAL AND SOUTHEAST KANSAS AS THE NEXT
STORMS SYSTEM MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Jun 18, 3:34 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
334 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     TSTM WND GST     RUSSELL ARPT            38.87N 98.82W
06/18/2011  M59 MPH          RUSSELL            KS   ASOS

&&

ADK
Special weather statement, Jun 18, 3:54 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
354 AM CDT SAT JUN 18 2011

KSZ070-071-180930-
GREENWOOD-WOODSON-
354 AM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREENWOOD AND WOODSON COUNTIES...

AT 350 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG WINDS EXTENDING FROM 6 MILES EAST OF MADISON...TO 7
MILES SOUTHWEST OF EUREKA...AND MOVING EAST AT 50 MPH.

WINDS TO 50 MPH ARE POSSIBLE.

SEVERE WEATHER IS NOT EXPECTED.

KLEINSASSER
Special weather statement, Jun 18, 3:55 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
355 AM CDT SAT JUN 18 2011

KSZ052-180930-
MARION-
355 AM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MARION COUNTY...

AT 350 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HILLSBORO...OR 13 MILES WEST OF
MARION...AND MOVING EAST TO NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Special weather statement, Jun 18, 4:01 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
401 AM CDT SAT JUN 18 2011

KSZ070-071-180930-
GREENWOOD-WOODSON-
401 AM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREENWOOD AND WESTERN WOODSON COUNTIES...

AT 355 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG WINDS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
GRIDLEY...TO EUREKA...AND MOVING EAST TO SOUTHEAST AT 45 MPH. THERE
WAS ALSO A STRONG THUNDERSTORM NEAR MADISON...ALSO MOVING EAST TO
SOUTHEAST.

DIME SIZE HAIL AND WINDS TO 50 MPH ARE POSSIBLE.

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

KLEINSASSER
Special weather statement, Jun 18, 4:09 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
409 AM CDT SAT JUN 18 2011

KSZ070-071-180945-
GREENWOOD-WOODSON-
409 AM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHEAST GREENWOOD AND NORTHWEST WOODSON
COUNTIES...

AT 404 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MADISON...OR 21 MILES SOUTH OF
EMPORIA...AND MOVING EAST TO SOUTHEAST AT 45 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND
BECOMES SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Special weather statement, Jun 18, 4:11 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
411 AM CDT SAT JUN 18 2011

KSZ052-053-180945-
CHASE-MARION-
411 AM CDT SAT JUN 18 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHWEST CHASE AND NORTHEAST MARION COUNTIES...

AT 409 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MARION...AND MOVING EAST TO NORTHEAST AT
30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND
BECOMES SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:01 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline59 min
Jun 17, 8:27 PM CDTTornado WarningICTMcPherson, Rice22 min
Jun 17, 8:49 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Reno56 min
Jun 17, 8:56 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline64 min
Jun 17, 9:05 PM CDTSevere Thunderstorm WarningICTSaline55 min
Jun 17, 9:15 PM CDTAreal Flood WarningICTMcPherson, Saline5 hr
Jun 17, 9:19 PM CDTSevere Thunderstorm WarningICTReno, Rice56 min
Jun 17, 9:33 PM CDTSevere Thunderstorm WarningICTButler, Harvey, McPherson, Marion, Reno, Sedgwick57 min
Jun 17, 9:56 PM CDTSevere Thunderstorm WarningICTChase, Marion64 min
Jun 17, 10:08 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice53 min
Jun 17, 10:24 PM CDTSevere Thunderstorm WarningICTButler, Harvey, McPherson, Marion, Sedgwick66 min
Jun 17, 10:38 PM CDTSevere Thunderstorm WarningICTChase67 min
Jun 17, 10:54 PM CDTSevere Thunderstorm WarningICTChase, Marion66 min
Jun 17, 10:59 PM CDTSevere Thunderstorm WarningICTGreenwood61 min
Jun 17, 11:12 PM CDTAreal Flood WarningICTMarion5 hr
Jun 17, 11:27 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick43 min
Jun 17, 11:32 PM CDTSevere Thunderstorm WarningICTButler, Marion58 min
Jun 17, 11:37 PM CDTSevere Thunderstorm WarningICTChase39 min
Jun 18, 12:18 AM CDTSevere Thunderstorm WarningICTButler43 min
Jun 18, 12:20 AM CDTSevere Thunderstorm WarningICTLincoln55 min
Jun 18, 12:49 AM CDTSevere Thunderstorm WarningICTGreenwood49 min
Jun 18, 1:00 AM CDTSevere Thunderstorm WarningICTBarton, Russell60 min
Jun 18, 1:40 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Reno, Rice65 min
Jun 18, 1:56 AM CDTSevere Thunderstorm WarningICTBarton, Russell39 min
Jun 18, 2:50 AM CDTSevere Thunderstorm WarningICTMcPherson, Saline44 min
Jun 18, 3:10 AM CDTSevere Thunderstorm WarningICTChase, Marion39 min
Jun 18, 6:00 PM CDTSevere Thunderstorm WarningICTCowley60 min
Jun 18, 6:28 PM CDTSevere Thunderstorm WarningICTButler, Cowley62 min
Jun 18, 6:39 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson66 min
Jun 18, 6:55 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley65 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.